Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 20, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A Tauberian relative of the Landau-Ingham Tauberian theorem
S. L. Segal.
Proc. Amer. Math. Soc. 20 (1969), 287-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236559
On the local existence of solutions of certain functional-differential equations
Robert J. Oberg.
Proc. Amer. Math. Soc. 20 (1969), 295-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234094
A nonlinear steady state temperature problem for a semi-infinite slab.
Dang Dinh Ang.
Proc. Amer. Math. Soc. 20 (1969), 303-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239280
The asymptotic behavior of solutions of linear third order differential equations
Y. P. Singh.
Proc. Amer. Math. Soc. 20 (1969), 309-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0237885
Derivations of the Lie algebra of polynomials under Poisson bracket.
L. S. Wollenberg.
Proc. Amer. Math. Soc. 20 (1969), 315-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233938
Concerning polynomials on the unit interval
Gilbert Labelle.
Proc. Amer. Math. Soc. 20 (1969), 321-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236568
Complex polynomial interpolation to continuous boundary data
Maynard Thompson.
Proc. Amer. Math. Soc. 20 (1969), 327-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239100
An extremal harmonic function
Kenneth M. Larsen.
Proc. Amer. Math. Soc. 20 (1969), 333-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234385
Correction to my paper: “The Morse index theorem“
Howard Osborn.
Proc. Amer. Math. Soc. 20 (1969), 337-338
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234496
Remarks on the Morse index theorem
William T. Reid.
Proc. Amer. Math. Soc. 20 (1969), 339-341
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234497
On the summability of the differentiated Fourier series II
Daniel Waterman.
Proc. Amer. Math. Soc. 20 (1969), 342-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239352
A note on the local coefficient problem
Roger N. Pederson.
Proc. Amer. Math. Soc. 20 (1969), 345-347
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236371
Properties of Lusin sets with applications to probability
R. B. Darst.
Proc. Amer. Math. Soc. 20 (1969), 348-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0237730
Note on a theorem of C. T. Taam concerning bounded solutions of nonlinear differential equations
John E. Lagnese.
Proc. Amer. Math. Soc. 20 (1969), 351-356
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234099
An inequality of a Stekloff eigenvalue by the method of defect
J. R. Kuttler and V. G. Sigillito.
Proc. Amer. Math. Soc. 20 (1969), 357-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235323
Generalizable Kleene logics
Atwell R. Turquette.
Proc. Amer. Math. Soc. 20 (1969), 361-367
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239952
Commuting projections with assigned ranges
M. Takaguchi.
Proc. Amer. Math. Soc. 20 (1969), 368-374
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235411
Some Whitehead products on odd spheres
Maurice Gilmore.
Proc. Amer. Math. Soc. 20 (1969), 375-377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234460
Remark on the purity of the branch locus
Ernst Kunz.
Proc. Amer. Math. Soc. 20 (1969), 378-380
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233812
Monotone $n$-frames are tame
Richard Gillette and James Van Buskirk.
Proc. Amer. Math. Soc. 20 (1969), 381-382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235541
Note on the generalized Whitney sum
Robert E. Mosher.
Proc. Amer. Math. Soc. 20 (1969), 383-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0246296
Inclusion theorems for generalized Hausdorff summability methods
Lynn C. Kurtz.
Proc. Amer. Math. Soc. 20 (1969), 385-387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235346
A remark on class numbers of number field extensions
John Smith.
Proc. Amer. Math. Soc. 20 (1969), 388-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242789
On the Reinhardt-Mahler theorem
Rajinder Jeet Hans.
Proc. Amer. Math. Soc. 20 (1969), 391-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0238766
On the closed graph theorem
Alan McIntosh.
Proc. Amer. Math. Soc. 20 (1969), 397-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234246
On the Galois cohomology of the ring of integers in an algebraic number field
M. P. Lee and M. L. Madan.
Proc. Amer. Math. Soc. 20 (1969), 405-408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236143
Two identities for lattices
R. Padmanabhan.
Proc. Amer. Math. Soc. 20 (1969), 409-412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233742
The localization of the strict topology via bounded sets
J. R. Dorroh.
Proc. Amer. Math. Soc. 20 (1969), 413-414
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235412
Characterizations for approximately normal algebras
Donald R. Chalice.
Proc. Amer. Math. Soc. 20 (1969), 415-419
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234286
Separate continuity and measurability
B. E. Johnson.
Proc. Amer. Math. Soc. 20 (1969), 420-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236345
A norm on separable noncommutative Jordan algebras of degree $2$
J. Marshall Osborn.
Proc. Amer. Math. Soc. 20 (1969), 423-425
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0241489
A classification of almost full formal groups
William C. Waterhouse.
Proc. Amer. Math. Soc. 20 (1969), 426-428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236189
On the $L_{2}$ space of a Banach limit
S. P. Lloyd.
Proc. Amer. Math. Soc. 20 (1969), 429-433
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240608
Remarks on the reduction theory of von Neumann algebras
Masamichi Takesaki.
Proc. Amer. Math. Soc. 20 (1969), 434-438
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239434
On a minimality property of complexes
Joseph Zaks.
Proc. Amer. Math. Soc. 20 (1969), 439-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239589
On finite decompositions of $E^{2n-1}$
Joseph Zaks.
Proc. Amer. Math. Soc. 20 (1969), 445-449
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235543
On the $H_{p}$-problem for finite $p$-groups
Guy T. Hogan and Wolfgang P. Kappe.
Proc. Amer. Math. Soc. 20 (1969), 450-454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0238952
On the continuity of certain intertwining operators, centralizers, and positive linear functionals
Marc A. Rieffel.
Proc. Amer. Math. Soc. 20 (1969), 455-457
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236705
On nonlinear contractions
D. W. Boyd and J. S. W. Wong.
Proc. Amer. Math. Soc. 20 (1969), 458-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239559
Closed graphs and closed projections
C. T. Scarborough.
Proc. Amer. Math. Soc. 20 (1969), 465-470
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250275
A generalization of quasi-Frobenius rings
Hiroyuki Tachikawa.
Proc. Amer. Math. Soc. 20 (1969), 471-476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0237568
Isotopisms of Jordan algebras
Holger P. Petersson.
Proc. Amer. Math. Soc. 20 (1969), 477-482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252464
Equicontinuity and $n$-length
Edward Silverman.
Proc. Amer. Math. Soc. 20 (1969), 483-486
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0237719
On approximate and Peano derivatives
Clifford E. Weil.
Proc. Amer. Math. Soc. 20 (1969), 487-490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233944
A generator for a semigroup of nonlinear transformations
Dorothy Rutledge.
Proc. Amer. Math. Soc. 20 (1969), 491-498
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239464
Two theorems of Euler and a general partition theorem
George E. Andrews.
Proc. Amer. Math. Soc. 20 (1969), 499-502
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233791
A note on commutative semigroups
Robert Schwabauer.
Proc. Amer. Math. Soc. 20 (1969), 503-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233912
On inversions in normed linear spaces
W. J. Stiles.
Proc. Amer. Math. Soc. 20 (1969), 505-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235409
A short proof of a theorem of L. Janos
Michael Edelstein.
Proc. Amer. Math. Soc. 20 (1969), 509-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234426
Notes on subdirect products of semigroups and rectangular bands
J. L. Chrislock and T. Tamura.
Proc. Amer. Math. Soc. 20 (1969), 511-514
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236290
On the semisimplicity of modular group algebras
D. S. Passman.
Proc. Amer. Math. Soc. 20 (1969), 515-519
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236279
An extension of Banach’s mapping theorem
Richard A. Brualdi.
Proc. Amer. Math. Soc. 20 (1969), 520-526
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236029
A locally connected, complete Moore space on which every real-valued continuous function is constant
J. N. Younglove.
Proc. Amer. Math. Soc. 20 (1969), 527-530
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248741
The Stone-Čech compactification of an irreducibly connected space
Glenn L. Pfeifer.
Proc. Amer. Math. Soc. 20 (1969), 531-532
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235519
Sheaf cohomology of locally compact totally disconnected spaces
Roger Wiegand.
Proc. Amer. Math. Soc. 20 (1969), 533-538
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253324
Deformation retracts and weak deformation retracts of noncompact manifolds
Gudrun Kalmbach.
Proc. Amer. Math. Soc. 20 (1969), 539-544
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236946
A theorem on a mapping from a sphere to the circle and the simultaneous diagonalization of two hermitian matrices
Yik-hoi Au-yeung.
Proc. Amer. Math. Soc. 20 (1969), 545-548
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234968
A remark on a comparison theorem of Swanson
Kurt Kreith.
Proc. Amer. Math. Soc. 20 (1969), 549-550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236503
Computability by normal algorithms
R. M. Baer.
Proc. Amer. Math. Soc. 20 (1969), 551-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255401
Extending functions to operate on proper classes
David C. Peterson.
Proc. Amer. Math. Soc. 20 (1969), 553-556
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0244028
A new hierarchy of elementary functions
G. T. Herman.
Proc. Amer. Math. Soc. 20 (1969), 557-562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250878
On the existence of stationary optimal strategies
Donald Ornstein.
Proc. Amer. Math. Soc. 20 (1969), 563-569
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253756
On convergence rates in the law of large numbers for weighted sums of independent random variables
V. K. Rohatgi.
Proc. Amer. Math. Soc. 20 (1969), 570-574
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242229
On the $PL$ noninvariance of the span of a smooth manifold
Joseph Roitberg.
Proc. Amer. Math. Soc. 20 (1969), 575-579
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236937
Normal structures for locally flat embeddings
Kenneth C. Millett.
Proc. Amer. Math. Soc. 20 (1969), 580-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0246306
On compactification and structure of topological groups
R. T. Ramsay.
Proc. Amer. Math. Soc. 20 (1969), 585-589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233917
A counterexample in weighted majority games
John R. Isbell.
Proc. Amer. Math. Soc. 20 (1969), 590-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247881
The $mod$ $p$ cohomology of $BO⟨4k⟩$
V. Giambalvo.
Proc. Amer. Math. Soc. 20 (1969), 593-597
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236913
Cell-like spaces
R. C. Lacher.
Proc. Amer. Math. Soc. 20 (1969), 598-602
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234437
A new proof that metric spaces are paracompact
Mary Ellen Rudin.
Proc. Amer. Math. Soc. 20 (1969), 603
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236876
A short proof of a lemma of G. R. MacLane
K. F. Barth and W. J. Schneider.
Proc. Amer. Math. Soc. 20 (1969), 604-605
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236392
Permutations and two sequences with the same cluster set
James A. Yorke.
Proc. Amer. Math. Soc. 20 (1969), 606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235516